Terminal control problem for processes represented by nonlinear multi parameter binary dynamic system

HACI Y., Ozen K.

CONTROL AND CYBERNETICS, vol.38, no.3, pp.625-633, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2009
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.625-633
  • Çanakkale Onsekiz Mart University Affiliated: Yes


In this paper, nonlinear multi parameter binary difference equation system (MPBDS) and optimal piecewise process are analyzed. Since such difference equation system is over-determined, a theorem similar to Frobenius's theorem is proved on Galois field. An illustrative example, which can be solved by applying terminal control problem is given. Then, terminal control problem is examined and it is shown that the principle of optimality is satisfied.